MAUDE Adverse Event Report: GUNZE LIMITED THERAGENESIS; WOUND DRESSING WITH ANIMAL-DERIVED MATERIAL(S)

GUNZE LIMITED THERAGENESIS; WOUND DRESSING WITH ANIMAL-DERIVED MATERIAL(S)
Model Number TG-M82120
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
Burn patient under treatment; dermal matrix used; surgeon observed that the matrix did not produce the desired effect, suspecting therapeutic ineffectiveness and treatment delay.
 
Additional Manufacturer Narrative
The manufacturing and inspection records were reviewed and no abnormalities were identified.Although products of the same lot number and product code have already been distributed to four countries, no reports or notifications of similar events have been received.

Brand Name
THERAGENESIS
Common Device Name
WOUND DRESSING WITH ANIMAL-DERIVED MATERIAL(S)
Manufacturer (Section D)
GUNZE LIMITED
46 natsumegaichi, aono
ayabe, kyoto 623-8 513
JA  623-8513
Manufacturer (Section G)
GUNZE LIMITED
46, natsumegaichi, aono
ayabe, kyoto 623-8 513
JA   623-8513
Manufacturer Contact
hidetoshi arimura
jrwd dojima tower 5f, 2-4-27
dojima, kita-ku, osaka 530-0-003
JA   530-0003
MDR Report Key23839539
Report Number3010668881-2025-00003
Device Sequence Number21193573
Product Code KGN
UDI-Device Identifier04967162947207
UDI-Public04967162947207
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K213498
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberTG-M82120
Device Lot Number240806P
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/18/2025
Supplement Report FDA Received Date01/21/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown